Lorenzo Menculini

Lorenzo Menculini

PhD Student


Publication year:
  1. 2018
  2. Published

    Strings with non-relativistic conformal symmetry and limits of the AdS/CFT correspondence. / Harmark, Troels; Hartong, Jelle; Menculini, Lorenzo; Obers, Niels A.; Yan, Ziqi.

    In: Journal of High Energy Physics, Vol. 2018, No. 11, 190, 29.11.2018.

    Research output: Contribution to journalJournal articleResearchpeer-review

  3. 2015
  4. Quantum phase transitions of the Dirac oscillator in a minimal length scenario. / Menculini, L.; Panella, O.; Roy, P.

    In: Physical review D: Particles and fields, Vol. 91, 045032, 2015.

    Research output: Contribution to journalJournal articleResearchpeer-review

  5. 2013
  6. Published

    Exact solutions of the (2+1) Dimensional Dirac equation in a constant magnetic field in the presence of a minimal length. / Menculini, L.; Panella, O.; Roy, P.

    In: Physical Review D, Vol. 87, 065017, 19.02.2013.

    Research output: Contribution to journalJournal articleResearchpeer-review

ID: 169980679